MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-REVISION FIXED TIBIAL TRAY CEMENTED SIZE 4 L

MEDACTA INTERNATIONAL SA GMK-REVISION FIXED TIBIAL TRAY CEMENTED SIZE 4 L
Model Number 02.07.0684L
Health Effect - Clinical Code Pain (1994)
Date of Event 08/12/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 23 august 2021: lot 1901730: 15 items manufactured and released on 18-july-2019.Expiration date: 2024-07-07.No anomalies were found related to the problem.To date, 12 items of the same lot have been sold without any similar reported event.Additional item involved in the event, batch review performed on 23 august 2021: gmk-revision 02.07.0412psf tibial insert ps fixed size 4/12mm (k090988) lot.179573 lot 179573: 75 items manufactured and released on 20-mar-2018.Expiration date: 2023-03-09.No anomalies found related to the problem.To date, 64 items of the same lot have been sold without any similar reported event.
 
Event or Problem Description
The patient had a primary knee surgery and was implanted with competitor products.On (b)(6) 2020, the patient had the competitor products revised to medacta products for reasons unknown.9 months after meacta product implantation, on (b)(6) 2021, the patient came in reporting pain and the cause of the pain is unknown.The surgeon revised the tibial tray and liner.The surgery was completed successfully.

Brand Name
GMK-REVISION FIXED TIBIAL TRAY CEMENTED SIZE 4 L
Common Device Name
FIXED TIBIAL TRAY
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key12433081
Report Number3005180920-2021-00719
Device Sequence Number3308740
Product Code JWH
UDI-Device Identifier07630030819384
UDI-Public07630030819384
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K123721
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/07/2024
Device Model Number02.07.0684L
Device Catalogue Number02.07.0684L
Device Lot Number1901730
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2021
Initial Report FDA Received Date09/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;